# SDR FDEA2020042760788

- Difficulty date: April 26, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 69,551 hours, 24,680 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51301
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 44.5 STA 1320 TO 1540 HAS CORROSION ENTIRE LENGHT REMOVED CORR ON SEAT TRACK RBL 44.5 STA 1320 TO 1540 IAW B757 SRM 51-10-02. 100% MAT.   LOSS DUE TO EXFOILIATION OUT OF LIMITS IAW B757 SRM 53-00-52-1A FIG 101. REMOVED SEAT   TRACK, FABRICATED, LOCATED, DRILLED AND INSTALLED NEW SEAT TRACK IAW B757 SRM 53-  60-52-01, 51-40-02 AND 51-40-05 AND 51-40-08
